# SDR DLM88952023

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Skin
- Condition: Cracked
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, C-3 DOOR HANDLE CUTOUT SKIN CRACKED .75 INCH FWD SIDE.  REPAIRED PER SRM 52-05 FIG 30.
